C.I.M.E. Foundation Subseries
cover

Mathematical Analysis of the Navier-Stokes Equations

Cetraro, Italy 2017

Authors: Hieber, Matthias, Robinson, James C., Shibata, Yoshihiro

Editors: Galdi, Giovanni P., Shibata, Yoshihiro (Eds.)

  • Provides an accessible introduction to the basic results and major open questions related to the Navier–Stokes initial-value problem
  • Gives applications to difficult and still unresolved questions, like free boundary problems
  • Describes the general theory of R-boundedness and maximal regularity for quasilinear evolution equations in Banach spaces
おすすめポイントをすべて見る

書籍の購入

イーブック ¥5,053
価格の適用国: Japan (日本円価格は個人のお客様のみ有効) (小計)
  • イーブック版は、まもなく発売予定です。
  • 予定日: April 23, 2020
  • ISBN 978-3-030-36226-3
  • ウォーターマーク付、 DRMフリー
  • ファイル形式:
  • どの電子書籍リーダーからでもすぐにお読みいただけます。
ソフトカバー ¥6,317
価格の適用国: Japan (日本円価格は個人のお客様のみ有効) (小計)
  • 予定日: April 23, 2020
  • ISBN 978-3-030-36225-6
  • 個人のお客様には、世界中どこでも配送料無料でお届けします。
この書籍について

This book collects together a unique set of articles dedicated to several fundamental aspects of the Navier–Stokes equations. As is well known, understanding the mathematical properties of these equations, along with their physical interpretation, constitutes one of the most challenging questions of applied mathematics. Indeed, the Navier-Stokes equations feature among the Clay Mathematics Institute's seven Millennium Prize Problems (existence of global in time, regular solutions corresponding to initial data of unrestricted magnitude).   

The text comprises three extensive contributions covering the following topics: (1) Operator-Valued H∞-calculus, R-boundedness, Fourier multipliers and maximal Lp-regularity theory for a large, abstract class of quasi-linear evolution problems with applications to Navier–Stokes equations and other fluid model equations; (2)  Classical existence, uniqueness and regularity theorems of solutions to the Navier–Stokes initial-value problem, along with space-time partial regularity and investigation of the smoothness of the Lagrangean flow map; and (3) A complete mathematical theory of R-boundedness and maximal regularity with applications to free boundary problems for the Navier–Stokes equations with and without surface tension.

Offering a general mathematical framework that could be used to study fluid problems and, more generally, a wide class of abstract evolution equations, this volume is aimed at graduate students and researchers who want to become acquainted with fundamental problems related to the Navier–Stokes equations. 

書籍の購入

イーブック ¥5,053
価格の適用国: Japan (日本円価格は個人のお客様のみ有効) (小計)
  • イーブック版は、まもなく発売予定です。
  • 予定日: April 23, 2020
  • ISBN 978-3-030-36226-3
  • ウォーターマーク付、 DRMフリー
  • ファイル形式:
  • どの電子書籍リーダーからでもすぐにお読みいただけます。
ソフトカバー ¥6,317
価格の適用国: Japan (日本円価格は個人のお客様のみ有効) (小計)
  • 予定日: April 23, 2020
  • ISBN 978-3-030-36225-6
  • 個人のお客様には、世界中どこでも配送料無料でお届けします。
Loading...

この書籍のサービス情報

あなたへのおすすめ

Loading...

書誌情報

Bibliographic Information
Book Title
Mathematical Analysis of the Navier-Stokes Equations
Book Subtitle
Cetraro, Italy 2017
Authors
Editors
  • Giovanni P. Galdi
  • Yoshihiro Shibata
Series Title
C.I.M.E. Foundation Subseries
Series Volume
2254
Copyright
2020
Publisher
Springer International Publishing
Copyright Holder
Springer Nature Switzerland AG
イーブック ISBN
978-3-030-36226-3
DOI
10.1007/978-3-030-36226-3
ソフトカバー ISBN
978-3-030-36225-6
Edition Number
1
Number of Pages
VII, 464
Number of Illustrations
3 b/w illustrations
Topics